Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Dec 25, 2011, 2:10 PM EST. It took effect at Dec 26, 2011, 5:00 AM EST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2011, 2:10 PM EST (19:10 UTC)
- In effect from
- Dec 26, 2011, 5:00 AM EST
- Expired
- Dec 28, 2011, 4:00 PM EST
- In force
- 59 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
049 WHUS72 KJAX 251910 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EST SUN DEC 25 2011 AMZ470-472-474-260900- /O.NEW.KJAX.SC.Y.0049.111226T1300Z-111228T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 210 PM EST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY OFFSHORE IN EFFECT FROM 8 AM MONDAY TO 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 5 AM EST WEDNESDAY. * WINDS AND WAVES...NORTH WINDS WILL INCREASE TO 20 KNOTS ON MONDAY AND THEN BECOME SOUTHERLY ON TUESDAY. SEAS WILL BE UP TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
137 WHUS72 KJAX 260745 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 AM EST MON DEC 26 2011 AMZ470-472-474-262000- /O.EXT.KJAX.SC.Y.0049.111226T1000Z-111228T1300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 245 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WINDS AND WAVES...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TODAY THEN VEER TO THE SOUTHEAST AT 20 TO 25 KNOTS TONIGHT. SOUTHWEST WINDS AT 25 KNOTS ARE EXPECTED AHEAD OF THE FRONT ON TUESDAY THEN SHIFTING TO THE NORTHWEST AT 25 KNOTS BEHIND THE FRONT TUESDAY NIGHT. SEAS WILL BUILD TO 6 TO 8 FEET LATER TODAY AND CONTINUE THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
558 WHUS72 KJAX 261654 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1154 AM EST MON DEC 26 2011 AMZ470-472-474-262145- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1154 AM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WINDS AND WAVES...NORTHEAST WINDS WILL BE NEAR 20 KNOTS TODAY THEN VEER TO THE SOUTHEAST AT 20 TO 25 KNOTS TONIGHT. SOUTHWEST WINDS AT 25 KNOTS ARE EXPECTED AHEAD OF THE FRONT ON TUESDAY THEN SHIFTING TO THE NORTHWEST AT 25 KNOTS BEHIND THE FRONT TUESDAY NIGHT. SEAS WILL BUILD TO 5 TO 7 FEET TODAY AND CONTINUE TO BUILD THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
712 WHUS72 KJAX 262056 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 356 PM EST MON DEC 26 2011 AMZ450-452-454-271000- /O.EXB.KJAX.SC.Y.0049.111227T1300Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 356 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 4 AM EST WEDNESDAY. * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL VEER TO THE SOUTHEAST AFTER MIDNIGHT. SOUTHWEST WINDS AT 25 KNOTS ARE EXPECTED AHEAD OF THE FRONT ON TUESDAY THEN SHIFTING TO THE NORTHWEST AT 25 KNOTS BEHIND THE FRONT TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE ON TUESDAY. SEAS WILL BUILD TO 5 TO 7 FEET TONIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-271000- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 356 PM EST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WINDS AND WAVES...SOUTHWEST WINDS AT 20 KNOTS ARE EXPECTED AHEAD OF THE FRONT ON TUESDAY THEN SHIFTING TO THE NORTHWEST BEHIND THE FRONT TUESDAY NIGHT. SEAS WILL PEAK AT 4 TO 6 FEET EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
204 WHUS72 KJAX 270840 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 340 AM EST TUE DEC 27 2011 AMZ470-280200- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-111227T1700Z/ /O.NEW.KJAX.GL.W.0010.111227T1700Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 340 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST WEDNESDAY. * WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE IN THE AFTERNOON. NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ472-474-280200- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 340 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO THE NORTHWEST 25 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-280200- /O.CON.KJAX.SC.Y.0049.111227T1300Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 340 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 AM EST WEDNESDAY... * WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE NORTHWEST 20 TO 25 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE TONIGHT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
793 WHUS72 KJAX 271450 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 AM EST TUE DEC 27 2011 AMZ470-272300- /O.CAN.KJAX.SC.Y.0049.000000T0000Z-111227T1700Z/ /O.EXT.KJAX.GL.W.0010.111227T1450Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 950 AM EST TUE DEC 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS AND WAVES...SOUTHWEST WINDS WILL BE NEAR 25 KNOTS WITH GUSTS TO GALE FORCE. NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT. SEAS AROUND 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ472-474-272300- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 950 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... * WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO THE NORTHWEST NEAR 25 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-272300- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 950 AM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE NORTHWEST TONIGHT. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE TONIGHT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHUS72 KJAX 271947 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 247 PM EST TUE DEC 27 2011 AMZ470-280400- /O.CON.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/ /O.EXB.KJAX.SC.Y.0049.111228T0900Z-111228T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 247 PM EST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST WEDNESDAY. THE GALE WARNING CONTINUES UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES...SOUTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE...SHIFTING TO THE NORTHWEST TONIGHT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ472-474-280400- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 247 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO THE NORTHWEST NEAR 25 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-280400- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 247 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE NORTHWEST TONIGHT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
117 WHUS72 KJAX 280310 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1010 PM EST TUE DEC 27 2011 AMZ470-281030- /O.CON.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/ /O.CON.KJAX.SC.Y.0049.111228T0900Z-111228T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 1010 PM EST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST WEDNESDAY... * WINDS AND WAVES...NORTHWEST WINDS 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ472-474-281030- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1010 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS AND WAVES...NORTHWEST WINDS 25 KNOTS...WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-280900- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1010 PM EST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND WAVES...NORTHWEST WINDS 20 KNOTS...WITH GUSTS TO 30 KNOTS. SEAS BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
564 WHUS72 KJAX 280914 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 414 AM EST WED DEC 28 2011 AMZ470-281500- /O.EXP.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/ /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 414 AM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING HAS EXPIRED... * WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS BY LATE MORNING. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-281015- /O.EXP.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 414 AM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DECREASED AND ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. $$ AMZ472-474-281500- /O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 414 AM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS...WITH OCCASIONAL GUSTS TO NEAR GALE FORCE EARLY IN THE MORNING. WINDS DECREASING TO 15 TO 20 KNOTS BY LATE MORNING. SEAS 5 TO 7 FEET DECREASING 4 TO 6 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
934 WHUS72 KJAX 281328 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 828 AM EST WED DEC 28 2011 AMZ470-472-474-282100- /O.EXT.KJAX.SC.Y.0049.000000T0000Z-111228T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 828 AM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS...GRADUALLY DECREASING TO 15 TO 20 DURING THE AFTERNOON. SEAS 6 TO 8 FEET DECREASING 4 TO 6 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MKT
575 WHUS72 KJAX 282031 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 331 PM EST WED DEC 28 2011 AMZ470-472-474-282145- /O.EXP.KJAX.SC.Y.0049.000000T0000Z-111228T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 331 PM EST WED DEC 28 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... WINDS AND SEAS CONTINUE TO DIMINISH...THUS THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 9:25 AM EST, 4 hours 45 minutes earlier.
Area forecast discussion, Dec 25, 9:25 AM EST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 925 AM EST SUN DEC 25 2011 .UPDATE...A WEAK INVERTED TROUGH CONTINUES ALONG THE COASTAL AREAS WHERE SCT SHOWERS ARE NOTED. SFC ANALYSIS ALSO SHOWS NEARLY STATIONARY FRONT OR LIFTING WARM FRONT ORIENTED W-E OVER NRN FL NEAR MARION COUNTY. MULTILAYERED CLOUDS OVER THE CWA WITH N TO NE FLOW ONLY UP TO ABOUT 1500 FT WITH FLOW VEERING WITH HEIGHT TO S AND THEN WLY NEAR 500 MB. DEEP LAYER HIGH PRES IS NOTED ON WATER VAPOR SE OF THE AREA WITH SHORTWAVE MOVING ACROSS MID MS VALLEY MOVING QUICKLY EWD. THIS SHORTWAVE WILL INCREASE DEEP LAYER LIFTING OVER OUR NRN ZONES LATER TODAY WHERE RIGHT NOW ONLY VERY LIGHT RAIN IS OCCURRING. SOME PATCHY FOG AROUND ATTM BUT ONLY 3-5SM AND SHOULD DISSIPATE AS TEMPS WARM. EXPECTING HIGHS NEAR 80 ACROSS THE S ZONES NEAR S OF WARM FRONT...BUT ONLY MID 60S N ZONES. ONLY SLIGHT ADJUSTMENTS TO MAX TEMPS. WILL INCREASE POPS ALONG THE COAST S OF JAX BASED ON CURRENT RADAR TRENDS...WITH LATEST LOOP SHOWING BRIEF HEAVY SHOWERS CONTAINING 50-60 DBZ. BY AFTN...SHORTWAVE WILL HELP KICK THE LLVL TROUGHING OFFSHORE AND ALLOW FOR WEAKENING TREND IN PRECIP POTENTIAL ALONG THE NE FL COAST. LITTLE CHANGE TO THE CHANCE POPS OVER INLAND SE GA AS THE SHORTWAVE APPROACHES THE AREA THOUGH BEST LIFT WILL BE JUST N OF AREA. ISENTROPIC LIFT AND PLENTY OF LLVL MOISTURE WARRANTS PARTLY TO MOSTLY CLOUDY SKIES TODAY. && .AVIATION...A LOT OF MOISTURE BENEATH SUBSIDENCE INVERSION AND WEAK ISENTROPIC LIFT WILL CREATE PERIODS OF LOW VFR CIGS TO MVFR CIGS THROUGH THE DAY. EXPECTING A GOOD CHANCE OF VFR AT GNV LATER DAY WHERE MORE HEATING AND LIFTING CIGS ARE EXPECTED. OTHERWISE...VCSH FOR MAINLY COASTAL TAF SITES DUE TO THE SFC TROUGHING. FOR TONIGHT...MVFR AND POSSIBLE IFR CIGS WILL RE- DEVELOP WITH LOWER VSBYS EXPECTED IN THE 03Z-06Z TIME FRAME. && .MARINE...WINDS AND SEAS NOTED TO BE AROUND 15 KT AND SEAS OF 3-5 FT. COULD BE SOME 6 FT SEAS OFFSHORE. SEAS ARE SLIGHTLY BELOW GUIDANCE VALUES OFFSHORE AND THINK WE CAN PROBABLY DROP SCEC HEADLINE NEARSHORE...BUT WILL PROBABLY MAINTAIN ONE OFFSHORE. RIP CURRENTS: WIND-SEA STATE RESULTING IN SURF OF ABOUT 3 FT AT TIMES TODAY AND WILL ENHANCE RIP CURRENT POTENTIAL. MODERATE RISK TODAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 64 46 65 53 / 50 40 10 40 SSI 66 52 63 57 / 30 30 10 20 JAX 72 53 68 58 / 20 20 10 20 SGJ 73 58 69 62 / 30 20 10 20 GNV 77 56 71 58 / 20 20 10 20 OCF 79 58 73 60 / 20 20 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/WALKER
Hazardous weather outlook, Dec 25, 4:55 AM EST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 455 AM EST SUN DEC 25 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 455 AM EST SUN DEC 25 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS TODAY... .DAY ONE...TODAY AND TONIGHT... ONSHORE FLOW AND LINGERING EAST SWELLS WILL CREATE AN ELEVATED RISK OF RIP CURRENTS ALONG THE COAST. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK. A FEW THUNDERSTORMS WILL BE POSSIBLE TUESDAY AHEAD OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.